Home Family & Friends Effects I feel hopeful
Report Post

I started taking this drug my psychologists prescribed me. I was initially very hesitant to try it since she said my skin could fall off ? (though the chances of it happening were very low –and if I saw any rashes in my skin to immediately go to the ER and it would not get to that point). But I had a horrible episode a few days ago. I spoke with my boyfriend, Eric, about it. I told him how I felt and why I wasn’t so open with him. I told him that I didn’t want to stress him out or to see him cry. He told me something that no one has ever said to me. He told me that he didn’t want me to experience the pain alone. No one had ever said that to me. It made me realized that is how I feel every time I ask him about a bad work day he has had: I don’t want him to experience it alone, and I want to be his support. It also made me realized if he were suicidal, I would want to know immediately. So I opened up to him.

Anyways, I have only been taking it the medicine for a week now, and I feel hopeful. I have begun to care about work. I no longer feel like I don’t have to try because “I’m going to end it soon, so what’s the point of trying.” I want to be more participant now, more involved. I feel hopeful.

3 comments
0

Related posts

3 comments

Rainwatch 8/11/2018 - 2:22 pm

Glad to hear this drug is working so far and no side effects! My two cents would be always look out for side effects, you’re a week in and no problems, I hope it continues like this for you.

rivets 8/11/2018 - 2:39 pm

Just about every OTC or prescription drug carries a risk of a particular rare disorder that causes your skin to detach and slough off. It’s called Stevens-Johnson syndrome. Aspirin, ibuprofen, holistic supplements, vitamins can all cause it… It’s nightmare fuel. What drug is it you’re taking? Either way, I’m glad you’re feeling some improvement.

iamdarling 8/14/2018 - 7:40 pm

yay!

Leave a Comment